# SDR ASAA1159060

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,713 hours, 3,456 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS AN INCREASE IN CRUISE EGT WITH A CORRESPONDING DECREASE IN EGT MARGIN ON NR 2 ENGINE ALL OTHER PARAMETERS NORMAL.  FAULT CODE 77 20872 LOGGED IN NR 2 EEC FOUND S1&S4 VALUE DIFFER BY MORE THAN 200 DEG.  REPLACED S4 TEMP PROBE REF MM 77 21 01.  GROUND VERIFICATION TEST PASSED.
